# SDR OIO2002F00001

- Difficulty date: May 6, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N158M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 273
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 410965
- Part serial: MC16923
- Condition: Rough
- Location: Starter Gen
- Part time: 140 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT STARTER-GEN WAS TEMPORARILY REMOVED FROM SERVICE FOR A  PRECAUTIONARY BEARING INSPECTION.  TSO OF STARTER-GEN WAS 140.  NEW BEARINGS FROM AN AUXILEC APPROVED DISTRIBUTOR WERE INSTALLED DURING THE OVERHAUL.  INSPECTION OF THE SUBJECT BEARING, FOUND IT ROUGH WHEN ROTATED BY HAND.  A NEW BEARING WAS INSTALLED AND THE STARTER-GEN WAS RETURNED TO SERVICE.
